# SDR QXEA2009051500336

- Difficulty date: May 13, 2009
- Submitted: May 15, 2009
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 19,993 hours, 20,473 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C5 - THE RT INBD FWD ATTACH ANGLE FOR THE SPINE COWL ON THE NR 1 ENGINE NACELLE IS CRACKED.  REMOVED NR 1 ENGINE INBOARD FWD ATTACH ANGLE FOR THE SPINE COWL IAW SRM 51-42-05-2-01 PARA 4E.  FABRICATED NEW NR 1 ENGINE RT INBD FWD ATTACH ANGLE FOR THE SPINE COWL IAW RD 8/4-71-032.  INSTALLED ANGLE IAW RD 8/4-71-032.
